# SDR UIEA2015120800698

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE RT WING INTER SPAR LOWER SKIN UPPER SURFACE NEAR OLES 1308.  REMOVED DAMAGED AREA IAW SRM 51-10-02 REV 32.  REPAIR DAMAGED AREA IAW EI NR T2015 A 578 - 2597 REV 2.  JOB COMPLETED & CONDITION CHECKED.
